Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/80317
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A common linear copositive Lyapunov function for switched positive linear sysems with commutable subsystems
Author: Tong, Y.
Zhang, L.
Shi, P.
Wang, C.
Citation: International Journal of Systems Science, 2013; 44(11):1994-2003
Publisher: Taylor & Francis Ltd
Issue Date: 2013
ISSN: 0020-7721
1464-5319
Statement of
Responsibility: 
Yanhui Tong, Lixian Zhang, Peng Shi and Changhong Wang
Abstract: This article is concerned with the existence problem of a common linear copositive Lyapunov function (CLCLF) for switched positive linear systems with stable and pairwise commutable subsystems. Three families of such systems composed of only continuous-time subsystems, only discrete-time subsystems and mixed continuous- and discrete-time subsystems are considered, respectively. It is demonstrated that a CLCLF can always be constructed for the underlying system whenever its subsystems are continuous-time, discrete-time or the mixed type. The case when the number of subsystems is two is first considered, then the obtained result is extended to the general case. Three numerical examples are given to verify the validity of the developed results. © 2013 Copyright Taylor and Francis Group, LLC.
Keywords: switched positive linear systems
common linear copositive Lyapunov functions (CLCLF)
pairwise commutable subsystems
Rights: © 2013 Taylor & Francis
DOI: 10.1080/00207721.2012.683830
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.